# SDR ASAA2014021307179

- Difficulty date: February 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339483
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 947.5 RBL 12 AREA HAS CORROSION.  ACFT GROUNDED.  REPAIRED FLOORBEAM IAW EA 12265 REV.
